| Model Number |
AZURION 3 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service provided information on the reported issue and returned the device to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: gen2400312).
Event or Problem Description
It was reported to philips that the wired footswitch and hard collimation were not functioning on an azurion 3 m12.The clinical use of the system was in use.There was no reported patient or user harm.